# SDR UIEA2017012900118

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,248 hours, 17,843 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tape
- Part number: P42115
- Condition: Missing
- Location: Oil Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL SUMP TUBE WITH TAPE MISSING BY THE CLAMP.  REPLACED THE TAPE IAW AMM 79-21-09. OK FOR SERVICE.
